# SDR MALA080044

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 25,948 hours, 28,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CORNER OF AFT GALLEY FLOOR WEB IS CHAFED FROM AIR STAIRS SLIDE PLATE.  BLENDED OUT DAMAGE INSTALLED DOUBLER COMPLETED REPAIR IAW MAL EO S53362.
